Advanced Search
Article Contents
Article Contents

Global attractor of complex networks of reaction-diffusion systems of Fitzhugh-Nagumo type

  • * Corresponding author

    * Corresponding author 
This research was funded by Region Normandie France and the ERDF (European Regional Development Fund) project XTERM.
Abstract Full Text(HTML) Related Papers Cited by
  • We focus on the long time behavior of complex networks of reaction-diffusion systems. We prove the existence of the global attractor and the $L^{∞}$-bound for networks of $n$ reaction-diffusion systems that belong to a class that generalizes the FitzHugh-Nagumo reaction-diffusion equations.

    Mathematics Subject Classification: 35B40, 35B41, 35K57.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] B. Ambrosio and J.-P. Françcoise, Propagation of Bursting Oscillations, Phil. Trans. R. Soc. A., 367 (2009), 4863-4875.  doi: 10.1098/rsta.2009.0143.
    [2] B. Ambrosio and M. A. Aziz-Alaoui, Synchronization and control of coupled reaction-diffusion systems of the FitzHugh-Nagumo-type, Comput. Math. Appl., 64 (2012), 934-943.  doi: 10.1016/j.camwa.2012.01.056.
    [3] B. Ambrosio and M. A. Aziz-Alaoui, Basin of Attraction of Solutions with Pattern Formation in Slow-Fast Reaction-Diffusion Systems, Acta Biotheoretica, 64 (2016), 311-325.  doi: 10.1007/s10441-016-9294-z.
    [4] B. Ambrosio, M. A. Aziz-Alaoui and V. L. E. Phan, Large time behavior and synchronization for a complex network system of reaction-diffusion systems, preprint, arXiv: 1504.07763.
    [5] A. V. Babin and M. I. Vishik, Regular attractors of semigroups and evolution equations, J. Math. Pures Appl., 62 (1983), 441-491. 
    [6] E. ConwayD. Hoff and J. Smoller, Large time behavior of solutions of systems of nonlinear reaction-diffusion equations, SIAM J. Appl. Math., 35 (1978), 1-16.  doi: 10.1137/0135001.
    [7] G. B. Ermentrout and D. H. Terman, Mathematical Foundations of Neurosciences Springer, 2010.
    [8] R. A. FitzHugh, Impulses and physiological states in theoretical models of nerve membrane, Biophysical Journal, 1 (1961), 445-466.  doi: 10.1016/S0006-3495(61)86902-6.
    [9] C. Foias and G. Prodi, Sur le comportement global des solutions non stationnaires des équations de Navier-Stokes en dimension 2, Rend. Sem. Mat. Univ. Padova, 39 (1967), 1-34. 
    [10] D. Henry, Geometric Theory of Semilinear Parabolic Equations Springer, 1981.
    [11] A. L. Hodgkin and A. F. Huxley, A quantitative description of membrane current and its application to conduction and excitation in nerve, J. Physiol., 117 (1952), 500-544. 
    [12] E. M. Izhikevich Dynamical Systems in Neuroscience: The Geometry of Excitability and Bursting MIT Press, Cambridge, MA, 2007.
    [13] C. K. R. T. Jones, Stability of the travelling wave solution of the FitzHugh-Nagumo system, Transactions of the AMS, 286 (1984), 431-469.  doi: 10.1090/S0002-9947-1984-0760971-6.
    [14] N. Kopell and D. Ruelle, Bounds on complexity in reaction-diffusion systems, SIAM J. Appl. Math, 46 (1986), 68-80.  doi: 10.1137/0146007.
    [15] O. A. Ladyzenskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type Providence, Rhode Island, Transl. of Math. Monographs 23,1968.
    [16] J. L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites non Linéaires Dunod, Paris, 1969.
    [17] M. Marion, Finite Dimensionnal Attractors associated with Partly Dissipative Reaction-Diffusion Systems, SIAM, J. Math. Anal., 20 (1989), 816-844.  doi: 10.1137/0520057.
    [18] J. NagumoS. Arimoto and S. Yoshizawa, An active pulse transmission line simulating nerve axon, Proc. IRE., 50 (1962), 2061-2070.  doi: 10.1109/JRPROC.1962.288235.
    [19] J. Rauch and J. Smoller, Qualitative theory of the fitzhugh nagumo equations, Advances in Mathematics, 27 (1978), 12-44.  doi: 10.1016/0001-8708(78)90075-0.
    [20] J. Robinson, Infinite-Dimensional Dynamical Systems Cambridge University Press, 2001.
    [21] F. Rothe, Global Solutions of Reaction-Diffusion Systems Springer-Verlag, 1984.
    [22] J. Smoller, Shock Waves and Reaction-Diffusion Equations Springer, 1994.
    [23] R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics Springer, 1988.
  • 加载中

Article Metrics

HTML views(1584) PDF downloads(384) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint